Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Bulging disk, taken steroids, numb foot and calf. Treatment?

I have buldging disk in L5/S1and L2 and have had bab pain in my right outer thigh leg in hospital I had 2 steroid injections in my back and now my right foot and calf and ankle have gone numb and I can't stand or balance on it Will I get feeling back in my foot and what do I have do to achieve this ? I have just been let out of hospital
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
HI, BASED UPON THE INFORMATION PROVIDED, YOU HAVE LUMBAR DISC DISEASE WITH RADICULOPATHY. INITIAL MANAGEMENT FOR THIS CONDITION WILL ONLY BE CONSERVATIVE BY MEANS OF ANALGESIC, ANTIINFLAMMATORY DRUGS & BED REST. YOU SHOULD AVOID LIFTING WEIGHTS AND BENDING FORWARDS AS THESE ACTIVITIES WILL FURTHER WORSEN YOUR DISC BULGE & THEREBY YOUR SYMPTOMS. IF YOU DONT GET ANY RELIEF WITH CONSERVATIVE MANAGEMENT, THEN PROPABLY YOU MAY NEED SURGICAL INTERVENTION. WISH YOU FAST RECOVERY.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor